# SDR SWAA983063

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Unsecured
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM FWD ENTRY DOOR AFTER TAKEOFF.  AIRCRAFT RETURNED TO BWI, FOUND HINGE PIN OUT AT UPPER HINGE COVER.  RESECURED COVER.
